Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had a nose bleed, affected cheek with black patches. How?

hello i wanted to ask you i had a nose bleed like 4 years ago and then i got it checked out and that had an exray now my noise is fine but it left a balck patch on my skin whci dont gooo for years on my right check. i use to tilt my head up so my nose blood flow to stay up from my right nostril did that affect my right cheeck to have black pathes along side near my eye
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
I dont think this black patch is related to flow of blood.

It can be melasma, a diffuse darkening of face.
You can apply a depigmenting agent.

Products like melalite xl will be beneficial for you.

Also apply a sunscreen in day.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor